Taking this pill was fine for the first few months, after a while it made me totally depressed and I would cry at the smallest thing. Also caused a huge loss of sex drive which stopped as soon as I stopped taking it. Would not recommend
I was on the mini pill Cerelle for 6 weeks and out of 5 weeks I was bleeding heavily for 4 and a half weeks. I booked a consultation and the doctor called me up and we went through a lot of questions. She really tried to understand my body and see what could work much better as it clearly was the wrong contraception for me. She prescribed Gedarel 30/150 as she was certain I need combined pill due to the heavily periods and the bleeding from the mini pill. It’s been 12 days(nearly 2 weeks) I have started the combined pill and I am so happy I did that. I have stopped bleeding, my sex drive is back on top again and feeling so much better. The first 3-4 days of taking the pill was a b it hard as I was switching the hormones and my body was trying to cope. I have started taking the pill in the morning causing stomach aches. I was suggested to take the pill with food such as banana, yogurt or toast. It did wonders. Really helped the burning tummy. I have very very little cramps once a day but it all started to go away. I also had leg cramps the first few days, but once again I took the doctors advice and used some creams and special high socks to avoid blood clots to develop. Overall I am very very happy so far. No mood swings, no bleeding, my sex drive is high that makes my partner and I happy. I made the right choice to speak to the doctor and find the right contraception. I suggest all woman should try different methods and honestly speak to their doctors if they feel like the current method is not working. First I was told by the first doctor to keep taking the mini pill and I knew it’s not okay to bleed this much. That’s why I got a second opinion and that doctor was phenomenal. Please do not let ANY doctor prescribe anything without truly asking questions and trying to understand you. Good luck ladies
I have PCOS and was taking Yasmin about a year ago. After 9 months I was having constant panick attacks and crying for absolutely no reason so I stopped it. Recently I started taking Geradel because I have excessive hair growth and I’ve only had two periods this year. After around 2 1/2 months I have just had to stop as it worsened my moods quite considerably and I found it impossible to concentrate on work or anything else on a regular basis. I currently feel so much better but not any closer to having a solution to this PCOS symptom problem. I also would like to point out that I now have serious back pain and I bled for 12 days straight (main reason why I stopped). I’ve seen a lot of people complain about this though. It also hasn’t helped with the excessive hair growth at all either. Disappointed overall
I have been on this pill for just over 3 months now after being on a mini pill and it has been amazing. I haven't had a period (when I had 2 week-long ones before) or spotting yet, a cramp here and there but aside from that no side effects. My skin is looking good that could be an effect of my skincare routine. This is the best contraceptive I have been on so far, and I've tried a lot.
This was the first pill that has successfully reduced my cramps. My skin wasn’t bad before but I don’t get spots at all since being on this pill
This pill really affected my mood and libido. I experienced a lot of dryness and felt de-sensitised too. I would get a lot of headaches on my withdrawal week and the occasional migraine. I feel so much better since coming off it.
I went onto this pill after taking Rigevidon for a few years, as that didn't help with my acne. This pill worked amazingly for decreasing my acne and actually gave me confidence again seeing as my spots reduced so much. However, the biggest side effect I had with this pill was terrible vaginal dryness, loss of sex drive and low moods. I think I was so anxious about how dry I was and with the decreased sex drive, I felt like there was something wrong with me, when it wasn't- it was the pill.
Went on Gedarel to help with my acne. Somehow managed to make it much worse in particular on my forehead. I took no break between packs once but had breakthrough bleeding despite still taking the pill. Going to stick with the 3 month prescription but am unlikely to try this one again.
I came off of this pill for around 18 months and my skin was so bad, so much so that I ended up going back on it despite not needing it as contraception!
Improves my skin so much, when I came off it to try to conceive my skin really suffered (until I was pregnant!). I have never had any problems re: birth control on this pill.